Open Journal of Discrete Mathematics

Vol.7 No.3(2017), Paper ID 77772, 8 pages

DOI:10.4236/ojdm.2017.73016

 

Graphs with k-Role Assignments

 

Yana Liu, Yongqiang Zhao

 

School of Science, Shijiazhuang University, Shijiazhuang, China
School of Science, Shijiazhuang University, Shijiazhuang, China

 

Copyright © 2017 Yana Liu, Yongqiang Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Liu, Y. and Zhao, Y. (2017) Graphs with k-Role Assignments. Open Journal of Discrete Mathematics, 7, 177-184. doi: 10.4236/ojdm.2017.73016.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.